SMF

Exposé Bourbaki 812 : The Seiberg–Witten invariants of symplectic four–manifolds after C.H. Taubes

Exposé Bourbaki 812 : The Seiberg–Witten invariants of symplectic four–manifolds after C.H. Taubes

D. KOTSCHICK
Exposé Bourbaki 812 : The Seiberg–Witten invariants of symplectic four–manifolds after C.H. Taubes
  • Année : 1997
  • Tome : 241
  • Format : Électronique
  • Langue de l'ouvrage :
    Français
  • Class. Math. : 57R57-53C15-58D27
  • Pages : 195-220
  • DOI : 10.24033/ast.374

Taubes has proved that the diffeomorphism invariants of 4–manifolds derived from the monopole equation of Seiberg and Witten are non–trivial for symplectic manifolds. This imposes strong restrictions on the topology of symplectic 4–manifolds. Going further, Taubes has shown that the Seiberg–Witten invariants can be calculated by counting pseudo–holomorphic curves in the sense of Gromov. The diffeomorphism invariance of the number of pseudo–holomorphic curves leads to ification results for symplectic structures on 4–manifolds.



Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...